Statistical inference for familial disease models assuming exchangeability
Dale Bowman
Statistics & Probability Letters, 2016, vol. 119, issue C, 220-225
Abstract:
Binary data often occur in epidemiology studies clustered by families. When an assumption of exchangeability of response is reasonable, the exchangeable multinomial distribution may be used to model binary and multinomial responses. Conditional probabilities of a new family member being diagnosed given family members previously diagnosed are derived. Applications are made to real familial disease data on IPF and ALS.
Keywords: Exchangeable; Exchangeable binary; Exchangeable multinomial (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715216301511
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:119:y:2016:i:c:p:220-225
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2016.08.006
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().